# SDR 95ZZZZ172

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fwd Pass Door
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD PASSENGER DOOR, FUSELAGE SKIN ABOVE TOP HINGE CUT OUT HAS GRIND OUT TO RIVET WITH NO EDGE DISTANCE.  INSTALLED DOUBLER IAW SRM 53-30-3 FIG 1 DIM, 6 INCHES BY 3 INCHES 2024-T3 .125.  TOTAL CYCLES 29,577.
